# SDR MASA2018082513519

- Difficulty date: August 25, 2018
- Submitted: August 26, 2018
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 8,193 hours, 4,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE POWER SUPPLY.
